# SDR FDKA200803140

- Difficulty date: March 30, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 16,633 hours, 15,771 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: O-Ring
- Condition: Damaged
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6133 CVG-SDF (0749 PHX LCL).  FUEL SMELL IN CABIN FROM APU BLEED.  MX REMOVED AND REPLACED O-RINGS ON SOLENOID.
